# SDR AALA2019080131920

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 20,406 hours, 4,221 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820133000001
- Part serial: 130733600
- Condition: Odor
- Location: Mid Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED, PILOT REPORTS THERE WAS A SPARK, THEN AN ELECTRICAL BURNING SMELL IN GALLEY 3 OVEN.  MAINTENANCE REMOVED AND REPLACED NR 3 OVEN IN MID GALLEY IAW AMM 25-35-19. ALL OPS CHECK OK.
